{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T00:02:51Z","timestamp":1756339371864,"version":"3.44.0"},"reference-count":23,"publisher":"BMJ","issue":"11","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["DTB"],"published-print":{"date-parts":[[2018,11]]},"abstract":"<jats:p>In conjunction with <jats:italic>BMJ Case Reports<\/jats:italic>, <jats:italic>DTB<\/jats:italic> will feature occasional drug-related cases that are likely to be of interest to readers. These will include cases that involve recently marketed drugs for which there is limited knowledge of adverse effects and cases that highlight unusual reactions to drugs that have been marketed for several years.<\/jats:p>","DOI":"10.1136\/dtb.2018.11.223237rep","type":"journal-article","created":{"date-parts":[[2018,10,24]],"date-time":"2018-10-24T04:20:40Z","timestamp":1540354840000},"page":"136-139","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":3,"title":["Spontaneous splenic rupture due to rivaroxaban"],"prefix":"10.1136","volume":"56","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-6579-6244","authenticated-orcid":false,"given":"Vinayak","family":"Nagaraja","sequence":"first","affiliation":[{"name":"Prince of Wales Hospital and Community Health Services, Randwick, New South Wales, Australia"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Greg","family":"Cranney","sequence":"additional","affiliation":[{"name":"Prince of Wales Hospital and Community Health Services, Randwick, New South Wales, Australia"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Virag","family":"Kushwaha","sequence":"additional","affiliation":[{"name":"Prince of Wales Hospital and Community Health Services, Randwick, New South Wales, Australia"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2018,10,24]]},"reference":[{"key":"2025082700454638000_56.11.136.1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1009638"},{"key":"2025082700454638000_56.11.136.2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1009638"},{"key":"2025082700454638000_56.11.136.3","doi-asserted-by":"publisher","DOI":"10.1186\/1477-9560-11-21"},{"key":"2025082700454638000_56.11.136.4","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(13)62343-0"},{"key":"2025082700454638000_56.11.136.5","doi-asserted-by":"publisher","DOI":"10.1111\/j.1445-5994.2007.01579.x"},{"key":"2025082700454638000_56.11.136.6","doi-asserted-by":"crossref","first-page":"E54","DOI":"10.1177\/000313481608200208","article-title":"Hemorrhagic Shock from Spontaneous Splenic Rupture Requiring Open Splenectomy in a Patient Taking Rivaroxaban","volume":"82","author":"Amin","year":"2016","journal-title":"Am Surg"},{"key":"2025082700454638000_56.11.136.7","unstructured":"Yousef AH , Daniel S , Omar B . Rivaroxaban Causing Spontanuos Splenic Rupture, in C52. Illustrative disease presentations in critical care I: American Thoracic Society, 2015:A4632."},{"key":"2025082700454638000_56.11.136.8","doi-asserted-by":"crossref","first-page":"134","DOI":"10.5455\/ijsm.spleenrupture","article-title":"Spontaneous splenic rupture secondary to rivaroxaban: Rare but raising","volume":"2","author":"Naseem","year":"2016","journal-title":"IJSM"},{"key":"2025082700454638000_56.11.136.9","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1186\/s13256-016-1012-6","article-title":"Spontaneous splenic rupture associated with apixaban: a case report","volume":"10","author":"Lowry","year":"2016","journal-title":"J Med Case Rep"},{"key":"2025082700454638000_56.11.136.10","doi-asserted-by":"crossref","first-page":"2082.e1","DOI":"10.1016\/j.ajem.2011.10.031","article-title":"Spontaneous splenic hemorrhage after initiation of dabigatran (Pradaxa) for atrial fibrillation","volume":"30","author":"Moore","year":"2012","journal-title":"Am J Emerg Med"},{"key":"2025082700454638000_56.11.136.11","doi-asserted-by":"crossref","first-page":"1478","DOI":"10.1177\/1060028013504741","article-title":"Pharmacokinetic and pharmacodynamic drug interactions with new oral anticoagulants: what do they mean for patients with atrial fibrillation?","volume":"47","author":"Hellwig","year":"2013","journal-title":"Ann Pharmacother"},{"key":"2025082700454638000_56.11.136.12","doi-asserted-by":"publisher","DOI":"10.1177\/1060028013504741"},{"key":"2025082700454638000_56.11.136.13","doi-asserted-by":"publisher","DOI":"10.1378\/chest.10-0134"},{"key":"2025082700454638000_56.11.136.14","doi-asserted-by":"crossref","first-page":"955","DOI":"10.1093\/europace\/euv030","article-title":"Anticoagulation reversal in the era of the non-vitamin K oral anticoagulants","volume":"18","author":"Enriquez","year":"2016","journal-title":"Europace"},{"key":"2025082700454638000_56.11.136.15","doi-asserted-by":"publisher","DOI":"10.1093\/europace\/euv030"},{"key":"2025082700454638000_56.11.136.16","doi-asserted-by":"crossref","first-page":"208","DOI":"10.2174\/1574886310666150416123530","article-title":"New Oral Anticoagulants and Their Reversal","volume":"10","author":"Pinto","year":"2015","journal-title":"Curr Drug Saf"},{"key":"2025082700454638000_56.11.136.17","doi-asserted-by":"crossref","first-page":"511","DOI":"10.1056\/NEJMoa1502000","article-title":"Idarucizumab for Dabigatran Reversal","volume":"373","author":"Pollack","year":"2015","journal-title":"N Engl J Med"},{"key":"2025082700454638000_56.11.136.18","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1502000"},{"key":"2025082700454638000_56.11.136.19","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1707278"},{"key":"2025082700454638000_56.11.136.20","doi-asserted-by":"publisher","DOI":"10.1038\/nm.3102"},{"key":"2025082700454638000_56.11.136.21","doi-asserted-by":"crossref","first-page":"1131","DOI":"10.1056\/NEJMoa1607887","article-title":"Andexanet Alfa for Acute Major Bleeding Associated with Factor Xa Inhibitors","volume":"375","author":"Connolly","year":"2016","journal-title":"N Engl J Med"},{"key":"2025082700454638000_56.11.136.22","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1607887"},{"key":"2025082700454638000_56.11.136.23","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1510991"}],"container-title":["Drug and Therapeutics Bulletin"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/dtb.2018.11.223237rep","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T07:45:52Z","timestamp":1756280752000},"score":1,"resource":{"primary":{"URL":"https:\/\/dtb.bmj.com\/lookup\/doi\/10.1136\/dtb.2018.11.223237rep"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,10,24]]},"references-count":23,"journal-issue":{"issue":"11","published-online":{"date-parts":[[2018,10,24]]},"published-print":{"date-parts":[[2018,11]]}},"alternative-id":["10.1136\/dtb.2018.11.223237rep"],"URL":"https:\/\/doi.org\/10.1136\/dtb.2018.11.223237rep","relation":{},"ISSN":["0012-6543","1755-5248"],"issn-type":[{"type":"print","value":"0012-6543"},{"type":"electronic","value":"1755-5248"}],"subject":[],"published":{"date-parts":[[2018,10,24]]}}}